# SDR CA190521032

- Difficulty date: May 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,582 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 310715201
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION, OIL WAS NOTED LEAKING FROM #1 ENGINE. MAINTENANCE FOUND THAT A FITTING WAS LOOSE ON THE ACCESSORY OIL PUMP DRIVE COVER. THE THREADS HAD PULLED OUT FROM THE COVER ALLOWING OIL TO LEAK OUT. (TC# 20190521032)
